first 2 weeks on minox - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Junior Member
    Join Date
    Dec 2010
    Posts
    28

    Default first 2 weeks on minox

    hmmm so i had a thinning crown and decided to pick up some minox on the drugstore. 5% solution

    im on my 2nd week and i noticed some more shedding is this normal?

  2. #2
    Junior Member
    Join Date
    Jan 2011
    Posts
    27

    Default

    Yes, it's normal from what I've read and experienced.

  3. #3
    IAHRS Recommended Hair Transplant Surgeon Dr. Glenn Charles's Avatar
    Join Date
    Nov 2008
    Location
    Boca Raton, FL
    Posts
    1,367

    Default

    It is very common to have some initial shedding after starting Minoxidil. Some hair restoration physicians believe that it is a sign that you will eventually get a good result from this medication. Meaning that your scalp is responding to the Minoxidil.
    Dr. Glenn Charles
    Member, International Alliance of Hair Restoration Surgeons
    View my IAHRS Profile

  4. #4
    Senior Member
    Join Date
    Apr 2010
    Posts
    134

    Default

    I just started too and am getting some shedding - im also however getting some mild irritation which gets worse at the crown. Should I stop using? Also, how effective is minoxidil on the crown in general?

  5. #5
    Junior Member
    Join Date
    Jan 2011
    Posts
    27

    Default

    Quote Originally Posted by ohlife View Post
    I just started too and am getting some shedding - im also however getting some mild irritation which gets worse at the crown. Should I stop using? Also, how effective is minoxidil on the crown in general?
    I've had great results with Rogaine 2% (switched to 5% after 6 months). I've been using it for just over a year and I've regrown most of the hair lost in the crown. A year ago I felt like there was a bullzeye in the back of my head, and that everyone was looking at it ... now I have all my hair back and feel 100% percent as I used to.

    I also experienced some irritation in the crown where I had less hair, but it went away after a few weeks.

    I'd say stick with it for longer before you decide if it's working or not for you.

    Good luck!

  6. #6
    Dr Representative Spex's Avatar
    Join Date
    Nov 2008
    Location
    UK
    Posts
    3,145
    Visit my website: SPEXHAIR

    Watch regular segments and interviews on The Bald Truth UK show

    View Media interviews www.spexhair.media

    Subscribe to my YouTube Channel : SpexHair Youtube

    I am not a doctor or medical professional and my words should not be taken as medical advice. All opinions expressed are my own unless stated otherwise. Always consult with your own family doctor prior to embarking on any form of hair loss treatment or surgery.

Similar Threads

  1. minox 12.5 (dr lee`s) And AVODART 1.5mg (per day))
    By eden in forum Introduce Yourself & Share Your Story
    Replies: 10
    Last Post: 04-06-2019, 04:59 AM
  2. quitting minox and started using propeshia
    By psalvador in forum Hair Loss Treatments
    Replies: 1
    Last Post: 10-04-2010, 02:54 AM
  3. Is Minox essential?
    By andy_mac in forum Hair Loss Treatments
    Replies: 0
    Last Post: 08-24-2010, 07:03 AM
  4. minox 12.5 (dr lee`s) And AVODART 1.5mg (per day))
    By eden in forum Hair Loss Treatments
    Replies: 0
    Last Post: 02-15-2010, 11:06 AM
  5. THinking of starting Fin/Minox. Help!
    By d0072 in forum Hair Loss Treatments
    Replies: 1
    Last Post: 09-22-2009, 10:31 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Read My Post Here
Today 12:01 AM
Last Post By SherylSilc
Today 12:01 AM
Finasteride sides - Doctor appointment log & help request
07-25-2012 08:56 AM
by chrisis
Last Post By tot3ntanZz
Yesterday 10:08 PM
quite lonely
04-29-2021 08:47 PM
by Timons
Last Post By Marekovich
Yesterday 02:32 PM
Fantastic repair case ongoing by dr Feriduni in Belgium
07-31-2020 11:35 AM
by Davy
Last Post By Davy
Yesterday 12:33 PM
RU58841 HELP - Side Effects
06-29-2018 12:26 PM
by vmmatch
Last Post By doke
Yesterday 06:08 AM